MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and stated he was unable to recreate the reported issue and did not detect any functional issues with the surgical table.The customer indicated that they have been trained on properly transferring patients from the table.This is considered an isolated event.The 4085 general surgical table operator manual states, "warning - tipping hazard: do not place patient on this surgical table unless floor locks are engaged.Center tabletop over column before transferring patient on or off surgical table." the steris service technician inspected the table, confirmed it to be operating according to specification, and returned the unit to service.As this is an isolated event and it was determined that the table was operating according to specification, the reported event is likely attributed to the floor locks not being engaged or the tabletop of the unit not being centered.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that following a procedure their 4085 surgical table began to tip over while moving a patient off the table to a stretcher.No report of injury.

Brand Name
4085 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19558797
Report Number1043572-2024-00040
Device Sequence Number4851085
Product Code FQO
UDI-Device Identifier00724995154783
UDI-Public00724995154783
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown